Gelfand numbers of operators with values in a Hilbert space.
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 479-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inequalities involving the Gelfand numbers of operators with range in some Hilbert space, numerical estimates in the geometric theory of Banach spaces
@article{IM_1988__94_2_143634,
author = {Bernd Carl and Alain Pajor},
title = {Gelfand numbers of operators with values in a {Hilbert} space.},
journal = {Inventiones mathematicae},
pages = {479--504},
year = {1988},
volume = {94},
number = {2},
zbl = {0668.47014},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143634/}
}
Bernd Carl; Alain Pajor. Gelfand numbers of operators with values in a Hilbert space.. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 479-504. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143634/